The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1203 KB) | Metadata | Table of Contents | ZAA summary
Volume 2, Issue 5, 1983, pp. 427–442
DOI: 10.4171/ZAA/78

Published online: 1983-10-31

Gleichmässige asymptotische Entwicklungen für unvollständige Integrale

Hans-Joachim Schell

A type of integral is considered in which the integrand exp $(—g(s, t))$ has an only maximum in $t = y(s), a(s) < y(s) < b(s)$ for all (real) $s$ near $s_0$, the upper limit is $b$ and the lower limit can vary in $[a,-b]$. For integrals of this type an asymptotic expansion is derived holding for $s \to s_0$ and uniformly with respect to all $x \in [a, b]$. The results are applied to the incomplete gamma function and incomplete beta function.

No keywords available for this article.

Schell Hans-Joachim: Gleichmässige asymptotische Entwicklungen für unvollständige Integrale. Z. Anal. Anwend. 2 (1983), 427-442. doi: 10.4171/ZAA/78